Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
madmanj

third course of accutane: IB?

Recommended Posts

Ive been on accutane three times so far (6 months x 3) and have been on minocycline twice (about a year at a time). It looks like I will have to go back on accutane again due to my moderate but stubborn acne (no cysts). I was wondering if you guys who have experience with multiple courses tend to get IBs the second or third time around? Right now, I've been on mino for 4 months and am using Retin-A gel at night in case you think that would reduce the chance of an IB. Also, do you think a lower dose to start with (20mg) would be better at controlling the IB if I get one? Or just prolong it?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×